# SDR YENA2018092090351

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 34,266 hours, 21,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012405
- Condition: Discharged
- Location: Cabin
- Part time: 7,778 hours, 5,448 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2680, EWR-BOS. 2 EACH EMERGENCY LIGHT POWER UNITS FAILED OPERATIONAL TEST. REPLACED 2 EACH EMERGENCY POWER UNITS IAW AMM 33-50-01.
